Alert archive / North Dakota / Flash Flood Watches in 2014
Flash Flood Watch 2, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood watch at Jun 18, 2014, 10:17 AM MDT for 32 counties in North Dakota. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2014, 10:17 AM MDT (16:17 UTC)
- Expired
- Jun 19, 2014, 2:22 AM MDT
- In force
- 16 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- None
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 4.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
114 WGUS63 KBIS 181617 FFABIS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1117 AM CDT WED JUN 18 2014 ...VERY HEAVY RAIN POSSIBLE TODAY AND TONIGHT... .THUNDERSTORMS PRODUCING VERY HEAVY RAIN ARE EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY AND TONIGHT. RAIN AMOUNTS OF 2 OR 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...MAY PRODUCE FLOODING OF CREEKS...STREAMS...AND LOW LYING AREAS. CITIES AND TOWNS MAY EXPERIENCE RAINFALL RATES THAT COULD EXCEED DRAINAGE CAPABILITIES...RESULTING IN STREET FLOODING. CITIES IN THE WATCH AREA INCLUDE WILLISTION...DICKINSON...MINOT...BISMARCK...RUGBY... JAMESTOWN AND ELLENDALE. KEEP UP TO DATE ON POSSIBLE FLOOD ADVISORIES AND WARNINGS. DO NOT WALK OR DRIVE INTO FLOODED AREAS. NDZ001-009-017-018-031>033-040-041-043-044-190030- /O.NEW.KBIS.FF.A.0002.140618T1617Z-140619T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 1117 AM CDT WED JUN 18 2014 /1017 AM MDT WED JUN 18 2014/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTHWEST NORTH DAKOTA...DIVIDE...MCKENZIE AND WILLIAMS. IN SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...DUNN... GOLDEN VALLEY...HETTINGER...SLOPE AND STARK. * THROUGH LATE TONIGHT * THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED TO INCREASE IN COVERAGE OVER WESTERN NORTH DAKOTA TODAY...AND SPREAD EAST THROUGH TONIGHT. * WIDESPREAD RAINFALL AMOUNTS OF TWO OR THREE INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-190030- /O.NEW.KBIS.FF.A.0002.140618T1617Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 1117 AM CDT WED JUN 18 2014 /1017 AM MDT WED JUN 18 2014/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA... NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE... RENVILLE...ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE AND MOUNTRAIL. IN SOUTH CENTRAL NORTH DAKOTA...BURLEIGH... EMMONS...GRANT...KIDDER...MCLEAN...MERCER...MORTON...OLIVER... SHERIDAN...SIOUX AND WELLS. IN SOUTHEAST NORTH DAKOTA... DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * THROUGH EARLY THURSDAY MORNING * THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED TO INCREASE IN COVERAGE OVER WESTERN NORTH DAKOTA TODAY...AND SPREAD EAST THROUGH TONIGHT. * WIDESPREAD RAINFALL AMOUNTS OF TWO OR THREE INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TWH
6 follow-up statements
406 WGUS63 KBIS 181942 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 242 PM CDT WED JUN 18 2014 ...VERY HEAVY RAIN POSSIBLE TODAY AND TONIGHT... .THUNDERSTORMS PRODUCING VERY HEAVY RAIN ARE EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND TONIGHT. RAIN AMOUNTS OF 2 OR 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...MAY PRODUCE FLOODING OF CREEKS...STREAMS...AND LOW LYING AREAS. CITIES AND TOWNS MAY EXPERIENCE RAINFALL RATES THAT COULD EXCEED DRAINAGE CAPABILITIES...RESULTING IN STREET FLOODING. CITIES IN THE WATCH AREA INCLUDE WILLISTION...DICKINSON...MINOT...BISMARCK...RUGBY... JAMESTOWN AND ELLENDALE. KEEP UP TO DATE ON POSSIBLE FLOOD ADVISORIES AND WARNINGS. DO NOT WALK OR DRIVE INTO FLOODED AREAS. NDZ001-009-017-018-031>033-040-041-043-044-190345- /O.CON.KBIS.FF.A.0002.000000T0000Z-140619T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 242 PM CDT WED JUN 18 2014 /142 PM MDT WED JUN 18 2014/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTHWEST NORTH DAKOTA...DIVIDE...MCKENZIE AND WILLIAMS. IN SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...DUNN...GOLDEN VALLEY... HETTINGER...SLOPE AND STARK. * UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY * THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED TO INCREASE IN COVERAGE OVER WESTERN NORTH DAKOTA TODAY...AND SPREAD EAST THROUGH TONIGHT. * WIDESPREAD RAINFALL AMOUNTS OF TWO OR THREE INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-190345- /O.CON.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 242 PM CDT WED JUN 18 2014 /142 PM MDT WED JUN 18 2014/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE AND MOUNTRAIL. IN SOUTH CENTRAL NORTH DAKOTA...BURLEIGH...EMMONS... GRANT...KIDDER...MCLEAN...MERCER...MORTON...OLIVER... SHERIDAN...SIOUX AND WELLS. IN SOUTHEAST NORTH DAKOTA... DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * THROUGH THURSDAY MORNING * THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED TO INCREASE IN COVERAGE OVER WESTERN NORTH DAKOTA TODAY...AND SPREAD EAST THROUGH TONIGHT. * WIDESPREAD RAINFALL AMOUNTS OF TWO OR THREE INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TWH
155 WGUS63 KBIS 182305 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 605 PM CDT WED JUN 18 2014 ...VERY HEAVY RAIN POSSIBLE TODAY AND TONIGHT... .THUNDERSTORMS PRODUCING VERY HEAVY RAIN ARE EXPECTED ACROSS CENTRAL NORTH DAKOTA TONIGHT. RAIN AMOUNTS OF 2 OR 3 INCHES... WITH LOCALLY HIGHER AMOUNTS...MAY PRODUCE FLOODING OF CREEKS...STREAMS...AND LOW LYING AREAS. CITIES AND TOWNS MAY EXPERIENCE RAINFALL RATES THAT COULD EXCEED DRAINAGE CAPABILITIES...RESULTING IN STREET FLOODING. CITIES IN THE WATCH AREA INCLUDE MINOT...BISMARCK...LINTON RUGBY...JAMESTOWN WISHEK AND ELLENDALE. KEEP UP TO DATE ON POSSIBLE FLOOD ADVISORIES AND WARNINGS. DO NOT WALK OR DRIVE INTO FLOODED AREAS. NDZ001-009-017-018-031>033-040-041-043-044-190015- /O.CAN.KBIS.FF.A.0002.000000T0000Z-140619T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 605 PM CDT WED JUN 18 2014 /505 PM MDT WED JUN 18 2014/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA HAS BEEN CANCELLED. HEAVY RAIN HAS MOVED OUT OF THIS AREA AND ADDITIONAL THUNDERSTORM IS EXPECTED TO REMAIN TO THE EAST. $$ NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-190715- /O.CON.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 605 PM CDT WED JUN 18 2014 /505 PM MDT WED JUN 18 2014/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE AND MOUNTRAIL. IN SOUTH CENTRAL NORTH DAKOTA...BURLEIGH...EMMONS... GRANT...KIDDER...MCLEAN...MERCER...MORTON...OLIVER... SHERIDAN...SIOUX AND WELLS. IN SOUTHEAST NORTH DAKOTA... DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * THROUGH THURSDAY MORNING * THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED TO INCREASE IN COVERAGE AND MOVE SLOWLY EAST ACROSS CENTRAL NORTH DAKOTA TONIGHT. * WIDESPREAD RAINFALL AMOUNTS OF TWO OR THREE INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TWH
552 WGUS63 KBIS 190140 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 840 PM CDT WED JUN 18 2014 ...VERY HEAVY RAIN POSSIBLE TODAY AND TONIGHT... .THUNDERSTORMS PRODUCING VERY HEAVY RAIN REMAIN POSSIBLE ACROSS CENTRAL NORTH DAKOTA TONIGHT. RAIN AMOUNTS OF 2 OR 3 INCHES... WITH LOCALLY HIGHER AMOUNTS...MAY PRODUCE FLOODING OF CREEKS... STREAMS...AND LOW LYING AREAS. CITIES AND TOWNS MAY EXPERIENCE RAINFALL RATES THAT COULD EXCEED DRAINAGE CAPABILITIES... RESULTING IN STREET FLOODING. KEEP UP TO DATE ON POSSIBLE FLOOD ADVISORIES AND WARNINGS. DO NOT WALK OR DRIVE INTO FLOODED AREAS. NDZ002-010-019-020-034-042-045-190245- /O.CAN.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BURKE-MOUNTRAIL-MERCER-OLIVER-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...BEULAH...HAZEN... CENTER...MANDAN...ELGIN...FORT YATES 840 PM CDT WED JUN 18 2014 /740 PM MDT WED JUN 18 2014/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA HAS BEEN CANCELLED. THE HEAVIEST PRECIPITATION HAS MOVED TO THE EAST OF THESE AREAS...THOUGH SOME ADDITIONAL RAINFALL REMAINS POSSIBLE TONIGHT. $$ NDZ003>005-011>013-021>023-025-035>037-046>048-050-051-190945- /O.CON.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... BISMARCK...STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 840 PM CDT WED JUN 18 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU... MCHENRY...PIERCE...RENVILLE...ROLETTE AND WARD. IN SOUTH CENTRAL NORTH DAKOTA...BURLEIGH...EMMONS...KIDDER...MCLEAN... SHERIDAN AND WELLS. IN SOUTHEAST NORTH DAKOTA...DICKEY... FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * UNTIL 7 AM CDT THURSDAY * THUNDERSTORMS WITH VERY HEAVY RAINFALL REMAIN POSSIBLE TONIGHT. * WIDESPREAD RAINFALL AMOUNTS OF TWO OR THREE INCHES WITH LOCALLY HIGHER AMOUNTS REMAIN POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SCHILD
060 WGUS63 KBIS 190301 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1001 PM CDT WED JUN 18 2014 ...VERY HEAVY RAIN POSSIBLE TODAY AND TONIGHT... .THUNDERSTORMS PRODUCING VERY HEAVY RAIN REMAIN POSSIBLE OVER PORTIONS OF SOUTHEASTERN TONIGHT. RAIN AMOUNTS OF 2 OR 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...MAY PRODUCE FLOODING OF CREEKS... STREAMS...AND LOW LYING AREAS. CITIES AND TOWNS MAY EXPERIENCE RAINFALL RATES THAT COULD EXCEED DRAINAGE CAPABILITIES... RESULTING IN STREET FLOODING. KEEP UP TO DATE ON POSSIBLE FLOOD ADVISORIES AND WARNINGS. DO NOT WALK OR DRIVE INTO FLOODED AREAS. NDZ003>005-011>013-021-022-035-046-190415- /O.CAN.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- BURLEIGH-EMMONS- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...GARRISON...MCCLUSKY...BISMARCK...LINTON 1001 PM CDT WED JUN 18 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA HAS BEEN CANCELLED. THE BROAD AREA OF THUNDERSTORMS HAS PUSHED TO THE EAST OF THE AREA...THOUGH A FEW SHOWERS OR THUNDERSTORMS REMAIN POSSIBLE THROUGH TONIGHT. ANY ADDITIONAL PRECIPITATION ACCUMULATION WILL BE MINIMAL. $$ NDZ023-025-036-037-047-048-050-051-191115- /O.CON.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE... JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 1001 PM CDT WED JUN 18 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN SOUTH CENTRAL NORTH DAKOTA...KIDDER AND WELLS. IN SOUTHEAST NORTH DAKOTA... DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * UNTIL 7 AM CDT THURSDAY * THUNDERSTORMS WITH VERY HEAVY RAINFALL REMAIN POSSIBLE TONIGHT. * WIDESPREAD RAINFALL AMOUNTS OF TWO OR THREE INCHES WITH LOCALLY HIGHER AMOUNTS REMAIN POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
494 WGUS63 KBIS 190448 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1148 PM CDT WED JUN 18 2014 ...VERY HEAVY RAIN POSSIBLE EAST TONIGHT... .THUNDERSTORMS PRODUCING VERY HEAVY RAIN REMAIN POSSIBLE OVER PORTIONS OF SOUTHEASTERN NORTH DAKOTA TONIGHT. RAIN AMOUNTS OF 2 OR 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...MAY PRODUCE FLOODING OF CREEKS...STREAMS...AND LOW LYING AREAS. CITIES AND TOWNS MAY EXPERIENCE RAINFALL RATES THAT COULD EXCEED DRAINAGE CAPABILITIES...RESULTING IN STREET FLOODING. KEEP UP TO DATE ON POSSIBLE FLOOD ADVISORIES AND WARNINGS. DO NOT WALK OR DRIVE INTO FLOODED AREAS. NDZ036-047-050-190600- /O.CAN.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIDDER-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...STEELE...NAPOLEON...ASHLEY 1148 PM CDT WED JUN 18 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA HAS BEEN CANCELLED. $$ NDZ023-025-037-048-051-191200- /O.CON.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...JAMESTOWN... EDGELEY...OAKES 1148 PM CDT WED JUN 18 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN SOUTH CENTRAL NORTH DAKOTA...WELLS. IN SOUTHEAST NORTH DAKOTA...DICKEY... FOSTER...LA MOURE AND STUTSMAN. * UNTIL 7 AM CDT THURSDAY * THUNDERSTORMS WITH VERY HEAVY RAINFALL REMAIN POSSIBLE TONIGHT. * WIDESPREAD RAINFALL AMOUNTS OF TWO OR THREE INCHES WITH LOCALLY HIGHER AMOUNTS REMAIN POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. A FLASH FLOOD CAN BE DEADLY. MONITOR FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HEINERT
644 WGUS63 KBIS 190823 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 322 AM CDT THU JUN 19 2014 ...THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE... .HEAVY RAINFALL HAS ENDED ACROSS THE JAMES RIVER VALLEY...AND THE FLASH FLOOD WATCH IS NO LONGER IN EFFECT. NDZ023-025-037-048-051-190930- /O.CAN.KBIS.FF.A.0002.000000T0000Z-140619T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...HARVEY...CARRINGTON...JAMESTOWN... EDGELEY...OAKES 322 AM CDT THU JUN 19 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA HAS BEEN CANCELLED. $$ HEINERT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood watch went out at Jun 18, 9:51 AM MDT, 26 minutes earlier.
Area forecast discussion, Jun 18, 9:51 AM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1051 AM CDT WED JUN 18 2014 .UPDATE... ISSUED AT 1051 AM CDT WED JUN 18 2014 UPDATED FORECAST POP GRIDS TO ELIMINATE POPS ACROSS FAR EASTERN PORTIONS OF CENTRAL NORTH DAKOTA. ALSO WILL BE ISSUING A FLASH FLOOD WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA. STRONG UPPER LEVEL SYSTEM CONTINUES TO MOVE SLOWLY NORTHEAST. VERY HEAVY RAIN OVER EASTERN MONTANA AND NORTHWEST SOUTH DAKOTA LAST NIGHT AND EXPECT THE MOST FAVORED AREA FOR HEAVY RAIN TO SHIFT EAST TODAY AND TONIGHT...WHICH WILL INCLUDE MOST OF WESTERN AND CENTRAL NORTH DAKOTA. OUR MAIN LIMITING FACTORS ARE THE CIRRUS CLOUD COVER WHICH IS LIMITING INSTABILITY...ALONG WITH A DRIER EAST FLOW ACROSS EASTERN PORTIONS OF THE CWA. HOWEVER...CONVERGENCE ALONG AN INVERTED TROUGH IN WESTERN NORTH DAKOTA...WHERE VERY HIGH PWATS RESIDE...WILL MOVE SLOWLY EAST TODAY. THIS...COMBINED WITH THE DYNAMIC STRENGTH OF THE UPPER LEVEL SYSTEM SHOULD OVERCOME SOME OF THE INHIBITING FACTORS BY THIS AFTERNOON. UPDATE ISSUED AT 618 AM CDT WED JUN 18 2014 AREA OF RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ENTERING SOUTH CENTRAL NORTH DAKOTA AT THIS TIME. RAISED MORNING POPS SOUTH CENTRAL. MEANWHILE STRONG UPPER DIFLUENCE IS SUPPORTING CONTINUED RE DEVELOPMENT NORTHWEST SOUTH DAKOTA WHICH WILL CONTINUE MOVING INTO SOUTHWEST NORTH DAKOTA SO FAR THE REGION HAS AVOIDED HEAVY RAINFALL AS THE STORMS HAVE WEAKENED AS THEY MOVE INTO THE STATE FROM SOUTH DAKOTA. AS THE SYSTEM SHIFT NORTHWARD TODAY WILL BEGIN TO SEE INCREASING THUNDERSTORMS WITH HEAVIER RAINFALL. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 415 AM CDT WED JUN 18 2014 FORECAST HIGHLIGHTS/CONCERNS IN THE SHORT TERM PERIOD WILL ONCE AGAIN BY THUNDERSTORM CHANCES AND THE POTENTIAL FOR HEAVY RAIN NOW THROUGH TONIGHT. CURRENTLY...S/WV IMPULSES ORIGINATING FROM THE UPPER LEVEL LOW OVER THE NORTHERN ROCKIES CONTINUE TO GENERATE CONVECTION THIS MORNING...RIGHT NOW MAINLY TO OUR WEST AND SOUTH. MONITORING A BOW ECHO RIGHT NOW ACROSS NORTH CENTRAL SOUTH DAKOTA WHICH COULD IMPACT SOUTH CENTRAL NORTH DAKOTA IF IT CAN HOLD TOGETHER. ACTIVITY ON THE UPTICK ACROSS NORTHWEST SOUTH DAKOTA AND EASTERN MONTANA...IN RESPONSE TO ANOTHER UPPER LEVEL JET STREAK ROUNDING THE UPPER LOW AND NOSING INTO THE NORTHERN HIGH PLAINS. OPTED TO CANCEL THE FLASH FLOOD WATCH AS SLOW MOVING STORMS WHICH WE EARLIER THOUGHT WOULD MATERIALIZE THE PAST FEW HOURS NEVER DID. WHILE ACTIVITY IS DEVELOPING NOW NEAR SOUTHWESTERN ND...STORMS ARE MOVING AT A DECENT SPEED AND DO NOT ANTICIPATE FLASH FLOOD PROBLEMS NOW THROUGH 12Z. WILL CONTINUE TO MONITOR. THE UPPER LEVEL LOW LIFTS SLOWLY NORTH AND EAST ACROSS MONTANA TODAY AND TONIGHT...LIFTING INTO FAR SOUTHERN ALBERTA/SASKATCHEWAN AFTER 12Z THURSDAY. AS THIS OCCURS...SFC TROUGH NOW STRETCHED ACROSS CENTRAL SD BACK NORTHWEST INTO EASTERN MONTANA...WILL SHIFT EASTWARD ACROSS NORTH DAKOTA THROUGH THE PERIOD. THE TROUGH AXIS...COUPLED WITH STRONG MID LEVEL FORCING AHEAD OF THE UPPER LOW...WILL BE THE FOCUS FOR HEAVY THUNDERSTORMS. STRONG MOISTURE TRANSPORT WILL RESULT IN THE THREAT FOR HEAVY RAINFALL ACROSS ALL OF WEST AND CENTRAL ND. NO FLASH FLOOD WATCH WITH THIS FORECAST ISSUANCE WITH RAINFALL AMOUNTS THE PAST FEW DAYS NOT IMPRESSIVE. ONCE AGAIN THERE WILL BE A THREAT FOR SEVERE CONVECTION TODAY INTO THIS EVENING. HOWEVER...WITH LINGERING CLOUDS FROM MORNING STORMS AND THE UNCERTAINTY WHETHER WE CAN CLEAR OR NOT...STILL NOT QUITE SURE ABOUT PLACEMENT SO WILL ONLY MENTION SEVERE IN THE HWO AND SFP. IN ADDITION...IT APPEARS STORMS WILL BE MOISTURE LOADED (HIGH PWATS AND TALL/SKINNY CAPE IN THE BUFKIT SOUNDINGS)...AND WILL TAKE HIGHER ELEVATED CORES THAN NORMAL TO GET ANY SEVERE HAIL. THINK THE BETTER SEVERE THREAT WILL BE SOUTH AND EAST OF THE STATE WHERE THE STRONGER INSTABILITY PARAMETERS WILL BE. PERHAPS THE DAY SHIFT CAN PIN THE SEVERE POTENTIAL DOWN A LITTLE BETTER ONCE 12Z GUIDANCE ARRIVES. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 348 AM CDT WED JUN 18 2014 CONCERNS FOR THIS PERIOD INVOLVE A NEGATIVELY TILTED UPPER LEVEL LOW CENTERED NEAR NORTH CENTRAL MONTANA AT 12Z THURSDAY. AFTER THURSDAY MORNING THE LOW LIFTS INTO CANADA LEAVING THE MAJORITY OF THE STATE ON THE DRY SIDE OF THE SYSTEM. EMPHASIZED A DRY SLOT INTO THE SOUTH CENTRAL THURSDAY MORNING WITH GENERALLY LOW POPS ACROSS THE NORTH AND WEST. WIDELY SCATTERED THUNDERSTORMS NORTH ON FRIDAY A DTEH UPPER LOW TRACKS ACROSS SOUTHERN SASK/MANT. AFTER THE LOW LIFTS OUT SATURDAY A FLAT RIDGE BUILDS INTO THE NORTHERN PLAINS LEAVING THE WEEKEND FAIRLY DRY AND MILD. SUNDAY THROUGH TUESDAY WILL SEE A PROGRESSIVE FLOW REGIME THAT WILL BRING IN WEAK SHORTWAVE ENERGY ANDS WIDELY SCATTERED THUNDERSTORMS EACH DAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1051 AM CDT WED JUN 18 2014 MAINLY VFR CIGS EXPECTED WITH SHOWERS ELEVATED THIS MORNING CENTRAL. FOR THE WEST...CANNOT RULE OUT MVFR TO IFR CONDITIONS IN ANY HEAVY RAIN SHOWERS AND THUNDERSTORM THIS MORNING FOR KDIK AND KISN. THE THREAT OF THUNDERSTORMS AND MVFR/IFR CONDITIONS BECOMES WIDESPREAD ACROSS THE AREA TODAY INTO THIS EVENING...WITH IMPACTS TO ALL TERMINALS EXPECTED. CONDITIONS IMPROVE WEST THIS EVENING AND CENTRAL OVERNIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NDZ002>005- 010>013-019>023-025-034>037-042-045>048-050-051. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NDZ001-009-017-018- 031>033-040-041-043-044. && UPDATE...TWH SHORT TERM...NH LONG TERM...WAA AVIATION...TWH
Hazardous weather outlook, Jun 18, 3:50 AM MDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 450 AM CDT WED JUN 18 2014 NDZ001>003-005-009>013-017>023-025-031>037-040>048-050-051-191000- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 450 AM CDT WED JUN 18 2014 /350 AM MDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDELY SCATTERED SCATTERED THUNDERSTORMS WEST AND NORTH ON THURSDAY AND NORTH ON FRIDAY. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ004-191000- BOTTINEAU- 450 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDELY SCATTERED SCATTERED THUNDERSTORMS ON THURSDAY AND FRIDAY. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NH/WAA
In the hours before
Special weather statement, Jun 18, 4:18 AM MDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 518 AM CDT WED JUN 18 2014 NDZ045-046-181045- EMMONS-SIOUX- 518 AM CDT WED JUN 18 2014 ...SPECIAL WEATHER STATEMENT... AT 517 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF KENEL...OR 31 MILES SOUTHWEST OF LINTON...MOVING NORTH AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FORT YATES... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4614 10084 4614 10022 4594 10029 4594 10086 TIME...MOT...LOC 1018Z 185DEG 20KT 4592 10064 ABELING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:02 PM MDT | Special Weather Statement | BIS | Golden Valley | 43 min |
| Jun 18, 3:45 AM MDT | Special Weather Statement | BIS | Emmons | 45 min |
| Jun 18, 4:18 AM MDT | Special Weather Statement | BIS | Emmons | 27 min |
| Jun 18, 1:07 PM MDT | Special Weather Statement | BIS | Grant, Sioux | 23 min |
| Jun 18, 2:02 PM MDT | Special Weather Statement | BIS | Sioux | 58 min |
| Jun 18, 2:35 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 55 min |
| Jun 18, 3:13 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 62 min |
| Jun 18, 4:22 PM MDT | Special Weather Statement | BIS | Burleigh, Emmons, Logan, McIntosh, Sioux | 53 min |
| Jun 18, 4:29 PM MDT | Special Weather Statement | BIS | Burke | 46 min |
| Jun 18, 5:18 PM MDT | Special Weather Statement | BIS | Dickey, Emmons, Kidder, Logan, McIntosh | 57 min |
| Jun 18, 5:46 PM MDT | Special Weather Statement | BIS | McIntosh | 29 min |
| Jun 18, 5:51 PM MDT | Severe Thunderstorm Warning | BIS | McIntosh | 39 min |
Nearby
Flash Flood Watches in North Dakota, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.